# SDR SWIA201743654

- Difficulty date: July 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 34,260 hours, 21,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BL 11.0 VERTICAL POST HAS EVIDENCE OF CORROSION AT FLOOR LEVEL ON POST AND BASE ATTACH ANGLE OF COCKPIT DOOR.   INSTALLED THE ATTACH ANGLE AND BLIND FASTENER  IAW SRM.
